MathSciNet Relay Station
MathSciNet bibliographic data
MR1254856 (95j:60097) 60H25 (47B80 60B11)
Velasco, M. V.; Villena, A. R. A random Banach-Steinhaus theorem. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2489–2497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement